Differential and Integral Equations

On $x'=f(t,x)$ and Henstock-Kurzweil integrals

Tuan Seng Chew and Francisco Flordeliza

Full-text: Open access

Article information

Source
Differential Integral Equations, Volume 4, Number 4 (1991), 861-868.

Dates
First available in Project Euclid: 14 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1371225020

Mathematical Reviews number (MathSciNet)
MR1108065

Zentralblatt MATH identifier
0733.34004

Subjects
Primary: 34A12: Initial value problems, existence, uniqueness, continuous dependence and continuation of solutions
Secondary: 26A39: Denjoy and Perron integrals, other special integrals

Citation

Chew, Tuan Seng; Flordeliza, Francisco. On $x'=f(t,x)$ and Henstock-Kurzweil integrals. Differential Integral Equations 4 (1991), no. 4, 861--868. https://projecteuclid.org/euclid.die/1371225020


Export citation